# SDR RAIA990301

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 56787108012
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7120 - STL - NR 1 NP INDICATION PEGGED ON HIGH SIDE. MAINTENANCE REPLACED NR 1 INDICATOR. (M)
